自然科学版 英文版
自然科学版 英文版
自然科学版 英文版

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 9    No. 1    March 2002

[PDF Download]    [Flash Online]

    

Ways of constructing optimal magic cube of order n
when (n, 2·3·5·7)=1
CHEN Xiao-song(陈小松)

Department ofAppliedMathematics andAppliedSoftware, Central South University, Shangsha410083, China

Abstract:An optimal magic cube of ordernis a magic cube whose row sums, column sums and oblique sums of 9nlayers aren(n3+1)/2. The author proved that optimal magic cubes of ordernmay be constructed as long asnand 2, 3, 5, 7 are relatively prime, and a formula for making optimal magic cubes by using optimal Latin squares and optimal magic squares was given.

 

Key words: optimal Latin square; optimal magic square; complete residue system

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号